Author Topic: Starting Again  (Read 2178 times)

[Buddie]

Starting Again
« on: May 28, 2010, 11:52:31 pm »
Today, I decided my heart palps and chest tightness are Angina.  2 online Cardiologists, 2 (my real) Cardiologists, Gynecologist, 3 ER doctor's , internist and physician's assistant all say I am fine.  Why don't they go away?  They say anxiety HOWEVER the anxiety is coming from the heart not the other way around.  I can't swallow the fact that it's the withdrawal.  I feel like some one is missing something and I will wind up dead and they will say, "Wow" I am shocked.  I was sure it was Anxiety.  How do you go past this?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #1 on: May 28, 2010, 11:58:23 pm »
Hi jillip

Sorry you are having such scary symptoms jillip!

It is always good to get unusual symptoms checked out by a Doctor.

Having done that with a clean bill of health, what else can you conclude other than another Weird Benzo symptom.

Hang tough jillip, the reward for those  who carry the burden and move forward is Freedom!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #2 on: May 29, 2010, 12:39:24 am »
Thank you.  I feel like crying.  This is just too much to handle.  I am soooo scared I am going to drop dead.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #3 on: May 29, 2010, 12:47:38 am »
I understand how your feeling Jill caue i've had some of the same thoughts.....Could you maybe go get 3rd or 4th opinions if you need to..to put your mind at ease...Sorry your feeling so bad I know it's miserable..hang in there girl i'll say a prayer for ya
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #4 on: May 29, 2010, 12:55:44 am »
THanks.  I have my doctor's voice on my cell phone telling me all is good and they found nothing wrong.  Still not helping.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #5 on: May 29, 2010, 01:19:46 am »
Hi [...]
Sorry you're on the fear roundabout.  That's what is is really, you've gotta break free of going round and round in fear.  I too had serious concerns about my heart - a few visits to ER with chest pains only to be told that everything was fine after tests etc and even my cardio said he didn't think I needed to see him again because I was fine.  Yet I didn't believe him or the other drs.

Truth is somewhere along the line I managed to convince myself it was benzo withdrawal and the anxiety was making it worse.  It takes a lot of positive thinking, changing your thought patterns, pulling yourself up when you start checking your pulse or your BP - I was the expert at this.  And another good change - distraction, distraction, distraction.  God knows I used to be fearful of getting up from my couch because I was sure I was going to go into cardiac arrest.  I just had to force myself and then when I got through a task, I'd congratulate myself, give myself a mental pat on the back and try keeping everything positive.  Takes time, but with positive reinforcement all the time, eventually you will take it on board and your focus will turn somewhere else.  That was over a year ago and I'm still here to tell the tale, so I guess the drs were right after all!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #6 on: May 29, 2010, 01:38:20 am »
Thanks I have been trying that but EVERY time I do walking or lifting a bag, the tightness comes back and palps.  These are clear signs of angina.  So that scares me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #7 on: May 29, 2010, 01:53:27 am »
They're also signs of anxiety and withdrawal from benzos.  You've been cleared by the doctors for angina, but I bet you haven't been cleared by them for benzo withdrawal.  Angina would have been easily picked up by the doctors when they ran the tests.

I know now when I'm really anxious - I can feel the tension in my body, the tightness in my muscles and the pain across my shoulders and the skipped heart beats.  Try some of the relaxation techniques from the anxiety thread.  They have to be worked at every day - there's no miracle cure.  But I'm sure when you get yourself more relaxed, the pain and tension will lessen. 

As with all of us, there is generally one area of the body that becomes the focus of our attention during withdrawal.  Mine was my heart as it is with you.  It's horrible I know that, but you have to believe.  You've had so many checks it's a certain that there's nothing wrong.  Read through a list of withdrawal symptoms - heart palps, chest pains are both on that list.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #8 on: May 29, 2010, 11:19:49 am »
[...], I really need to learn alot about how to be positive thinking about this frightening sxs from you..  :thumbsup:

Jill, do not worry about the drop dead thing.. life and death are not in our hand.. it is in God's hand..

the problem is just how we can control our obsessive thinking regarding 'our heart'. And make this benzo journey more bearable. Just like you, I am too find it's sooooooo difficult not to be obsessed with 'my heart'..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #9 on: May 29, 2010, 12:06:05 pm »
Thanks guys. HOWEVER this is REALLY tough.  I am not sure it's not my reflux and ibs issues causing it as well.  I hate this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.